cough-cold-icon
How long does nausea from Naproxen last?
I was prescribed Naprosyn 500+ for migraine headache. While it helped in reducing my headache to an extent, I experienced a side effect of it that is extreme nausea and slight heartburn. It made me very uncomfortable and I had to stop the medicine. I would like to know that how long after taking my last dose of Naproxen will the side effect like nausea stop? After how long will I start to feel better?
24 Views v

Answers (13)

Like the answers? Consult privately with the doctor of your choice

Chronic headaches have their roots in poor gut health Fix your gut fix your issues
Next Steps
Food is the most powerful healing medicine on planet.If you don't fix your food/ diet you can't heal your body , can't fix your chronic health issues. We teach nutritional medicine to patients for healing their bodies by fixing the root cause. Healthcare is about nutrition, Sickcare is about suppressing symptoms with medicines.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +138
Consult with a doctor
Online now
Needs workup
Next Steps
for further queries connect 8777**450194
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Firstly I would like to know who confirmed your diagnosis of migraine. The side effects shall subside without 24 hours. You can use antacid and domperidone.
Next Steps
Share your migraine diagnosis. With duration and exact complaints.
Health Tips
Try avoiding extreme sun exposure and prolonged on screen time.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Consult now and further follow ups on WhatsApp (24*7 available) 93067two9785
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Connect please
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Can help you with the next course of action and treatment plan. Would like to discuss in details. Kindly consult via whatsapp on nine zero two nine six zero zero four seven zero.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Migraine can cause nausea and vomiting. You can take antacid
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Can help you, kindly consult and provide detailed history for proper diagnosis and further management
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
72 hrs
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Do connect and consult with video call Will help you
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Nothing to worry,  take razo D before food one time a day for 3days.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Kindly book a proper consultation for better evaluation and treatment
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Need few more details Kindly consult
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.